# SDR IPXA2020052055530

- Difficulty date: April 28, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 86,648 hours, 18,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT MLG W/W AFT O/B VERTICAL STIFFENER IS CRACKED.REMOVED AND REPLACED RT MLG W/W AFT O/B STIFFENER IAW MD-11 SRM 51-33-01. (MINOR).
